# SDR AWXA200501581

- Difficulty date: December 4, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 20,055 hours, 7,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347218820400
- Condition: Corroded
- Location: Lt Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION LOCATED ON BEAM ASSEMBLY AT FR 68 AND Y1162.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14 FIG 102.  REMOVED AND INSTALLED NEW BEAM ASSEMBLY FROM FR 68 TO FR 69 AND Y1162 SRM 51-42-11.
